Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Trying to get pregnant, taken Clomid, going to use trigger shot HCG. Is it okay to take Gonal and Lupron?

Hi. I have been trying to get pregnant for several years and just recently went back to a fertility doctor and have done 2 months with just 100mg of clomid and nothing and now have tried injectibles this month with 200 of gonal and 5 of lupron...Tonight is the night i am to use the trigger shot HCG so my question is...Is it okay to do my 1 more dose of the gonal and lupron or is it going to screw everything up?
Asked On : Sun, 5 Aug 2012
Answers:  1 Views:  72
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
Infertility Specialist 's  Response

Welcome to HealthcareMagic

HCG trigger is decided once oocyte is mature and follicle size reaches more than 18mm. Once it is decided about the HCG trigger shot at night then you should not take inj gonal F and lupron. It would be ideal if you clear your doubts with your treating doctor because protocols and injections given depends a lot on patient's need and doctor's choice.

Take care
Answered: Mon, 6 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor